# SDR ASAA2023030642212

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 53,036 hours, 15,700 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE COWL VALVE FAILED IN CLOSED POSITION. BLUE LIGHT STAYS ON IN ON POSITION OF SWITCH. GROUNDED - YES. FLT CREW REPORTS #1 ENG COWL VALVE STARTED WORKING ON SEVERAL CYCLES OF VALVE, DID NOT FAIL. PERFORMED B737-800 FIM 30-21 TASK 805. OPS CK GOOD.
